# SDR QXEA2010110500706

- Difficulty date: November 3, 2010
- Submitted: November 5, 2010
- Operation: Air carrier
- Aircraft: N619QX
- Make and model: Cndair CL6002C10
- Aircraft serial: 10246
- Aircraft time: 13,772 hours, 10,159 cycles
- Engine: Ge CF348C5B1
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Attach Angle
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C3 CHECK - AVIONICS BAY DOOR FWD STRUCTURE ATTACHMENT ANGLE AT STR 26L IS CORRODED.   BLENDED OUT CORROSION IAW SRM 51-21-06-001-001-A01, REMOVED .003" OF MATERIAL, REMAINING MATERIAL IS .060" WITHIN LIMITS IAW SRM 53-21-23-001-003-A01.  TREATED, PRIMED AND PAINTED WORKED AREA IAW SRM 51-21-11-001-001-A01, 51-25-06-001-001-A01 AND 51-25-16-001-001-A01.   TREATED, PRIMED AND PAINTED ATTACH ANGLE IAW SRM 51-21-11-001-001-A01, 51-25-06-001-001-A01 AND 51-25-16-001-001-A01.  INSTALLED ATTACHMENT ANGLE IAW SRM 51-42-06-001-001-A01 AND 51-42-20-001-001-A01.  APPLIED CORROSION INHIBITING COMPOUND IAW SRM 51-21-11-001-001-A01.
